RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 271, Number 4, Pages 802–805 (Mi dan46205)  

MATHEMATICS

On Bäcklund transformations for integrable evolution equations

S. I. Svinolupov, V. V. Sokolov, R. I. Yamilov

Department for Physics and Mathematics of Bashkir Branch of the USSR Academy of Sciences, Ufa

Full text: PDF file (526 kB)

Bibliographic databases:
UDC: 517
Presented: С. П. Новиков
Received: 17.03.1983

Citation: S. I. Svinolupov, V. V. Sokolov, R. I. Yamilov, “On Bäcklund transformations for integrable evolution equations”, Dokl. Akad. Nauk SSSR, 271:4 (1983), 802–805

Citation in format AMSBIB
\Bibitem{SviSokYam83}
\by S.~I.~Svinolupov, V.~V.~Sokolov, R.~I.~Yamilov
\paper On B\"acklund transformations for integrable evolution equations
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 271
\issue 4
\pages 802--805
\mathnet{http://mi.mathnet.ru/dan46205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0719823}
\zmath{https://zbmath.org/?q=an:0567.35072}


Linking options:
  • http://mi.mathnet.ru/eng/dan46205
  • http://mi.mathnet.ru/eng/dan/v271/i4/p802

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021